Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV positive with Dizzyness
Dec 30, 2011

I have been experiencing very bad dizzyness for a pass few days. I tried sleeping it away but as soon as I wake up I am hit again. I am thinking it may have something to do with my HIV, I just found out a few months ago and I am blaming everything on HIV I guess that is typical. Anyway I was wondering could it be a lack of water that is causing this dizzyness?

Response from Dr. Henry

Persistent dizziness would not be a common persistent symptom in early HIV infection but could happen and can be seen due to complications of HIV/AIDS in patients with more advanced HIV infection-I assume you have had an evaluation by an HIV specialist including examination and CD4 (T-helper cell) counts? Dizziness is common in general population as well and can be due to wide range of problems including dehydration, stress, diabetes, middler/inner ear problems and many others. KH



Previous
Can Atripla and Humira be taken together?
Next
Just starting HIV treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement